Titel: Numerical methods for sparse nonlinear eigenvalue problems
Sprache: Englisch
Autor/Autorin: Voß, Heinrich 
Schlagwörter: nonlinear eigenvalue problem; iterative projection method; Jacobi–Davidson method; Arnoldi method; rational Krylov method
Erscheinungs­datum: Jan-2004
Quellenangabe: Proc. XVth Summer School on Software and Alg. of Num Math., Hejnice, Czech Republik
Zusammenfassung (englisch): 
This paper surveys numerical methods for general sparse nonlinear eigenvalue problems with special emphasis on iterative projection methods like Jacobi–Davidson, Arnoldi or rational Krylov methods. We briefly sketch a new approach to structure preserving projection methods, but we do not review the rich literature on polynomial eigenproblems which take advantage of a linearization of the problem.
URI: http://tubdok.tub.tuhh.de/handle/11420/68
DOI: 10.15480/882.66
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Konferenzband)
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 70
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep70.pdf344,58 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

321
Letzte Woche
1
Letzten Monat
7
checked on 01.10.2022

Download(s)

170
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.